Pain + Retin-A

Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Retin A. Painful Cysts After 8 Months of Use. Should I Stop?

I have oily, sensitive skin prone to blackheads and the occasional cyst. I started at the lowest strenght 0.01%, and I had the worst breakout of my... READ MORE

Is it normal that my face is still breaking through after 9 months of treatment?

Hello, I've been using tretinoin (acretin) 0.05 for 7 months + antibiotic pills (for the first 3 months) then my doctor changed my treatment to... READ MORE

Painful pimples / Acne - should I go for Retin-A? If yes than which concentration should I go for and how to apply?

I am male - 30 with dry skin. have these painful pimples / acne sometimes filled with pus as well since last 10 yrs at least (I am supposing acne &... READ MORE

How can I soothe my skin and undo the damage caused by Retin-A, which seems to be permanent at this point?

Used retin-a for 3 weeks, woke up on day 22 or so with the worst burning sensation I've ever felt in my face. Severely painful, severely red, and my... READ MORE

What should I do if I get Retin-A (tretinoin) 0.025 in my eye?

A couple nights ago (2 I think) I had just put on my cream on after my shower and I had noticed a pain in my eye when it shifted (like blinking) so I... READ MORE

Is the Retin A causing these problems though im not actually applying it topically on the lip?

My lips are very sensitive and dry and paintful after applying retin A. i use retin A on my face but not on my lips. the closest it gets to the... READ MORE

No matching results